# SDR AALA202511240406

- Difficulty date: November 24, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 69,556 hours, 28,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FUSELAGE SKIN AT AFT LAVATORY VACUUM WASTE VENT AT STA 917 FROM S21L TO S22L. REPAIRED SKIN PER SRM 53-70-01-2R-3 REPAIR 3.
